# SDR CALA2015112000937

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 48,838 hours, 15,918 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40019
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND AT APPROX STABILIZER STATION 101.90, 20 INCHES FROM REAR SPAR, 2.5 INCHES INBD OF DRAIN HOLE, LT STABILIZER.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.   DIP INITIATED TO INSPECT THE EXTERNAL DOUBLER AT 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES.
